Accessibility navigation


Evidence on the insurance effect of bankruptcy exemptions

Grant, C. (2010) Evidence on the insurance effect of bankruptcy exemptions. Journal of Banking & Finance, 34 (9). pp. 2247-2254. ISSN 0378-4266

Full text not archived in this repository.

It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

To link to this item DOI: 10.1016/j.jbankfin.2010.02.011


Item Type:Article
Refereed:Yes
Divisions:Faculty of Arts, Humanities and Social Science > School of Politics, Economics and International Relations > Economics
ID Code:19605
Publisher:Elsevier

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation